# SDR REXA2022120401012

- Difficulty date: September 16, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006961
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT RAIL IS CORRODED BETWEEN FS 835 AND FS 847+55.  SEAT RAIL IS CORRODED BEYOND FEASIBLE REPAIR BETWEEN FS 847+55 AND FS 985.00 , REPLACED SEAT RAIL AT LBL 9 FROM FS 847+55- FS985.00  WITH NEW SERVICEABLE PART PN BA690-3000-6961 IAW CRJ900 53-00-49-400-801-A07. COMPLIED WITH PRIMER,PAINT AND CIC IAW BOMBARDIER MODSUM NUMBER IS 67053000195 REV -A
